# SDR SIMA980102

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3775 - LEFT OVERWING EMERGENCY LIGHT IS INOP.  MAINTENANCE FOUND CONNECTOR PIN HAD BACKED OUT IN CONNECTOR AT LIGHT ASSY.  REINSTALLED PIN IN CONNECTOR, PERFORMED OPERATIONAL CHECK AND RETURNED TO A/C TO SERVICE.  (M)
